# SDR 2024F00252

- Difficulty date: October 13, 2024
- Submitted: October 16, 2024
- Operation: General aviation
- Aircraft: N999YY
- Make and model: Gulstm GVI
- Aircraft serial: 6231
- Aircraft time: 2,747 hours, 943 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Faulted
- Location: Dc Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: O

## Discrepancy

RIGHT POWER DISTRIBUTION BUS DC OVERHEAT AND EMERGENCY BUS FAULT DURING FLIGHT.   FOUND LOOSE GROUND TERMINALS AT STUD 270GS6E / WIRES RELATED TO THE FOLLOWING SYSTEM R PDB DC FAN FAULT
